Alert archive / Massachusetts / High Surf Advisories in 2017
High Surf Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this high surf advisory at Jun 20, 2017, 3:09 AM EDT for Bristol County, Dukes County, Nantucket County, Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Jun 20, 2017, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2017, 3:09 AM EDT (07:09 UTC)
- In effect from
- Jun 20, 2017, 6:00 AM EDT
- Expired
- Jun 20, 2017, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, MA, Dukes County, MA, Nantucket County, MA, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 57 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
530 WHUS41 KBOX 200709 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 309 AM EDT TUE JUN 20 2017 MAZ020-023-024-RIZ006-007-201600- /O.NEW.KBOX.SU.Y.0002.170620T1000Z-170621T0000Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- 309 AM EDT TUE JUN 20 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATION...OCEAN EXPOSED BEACHES ALONG THE SOUTH COAST. * TIMING...THROUGH 8 PM THIS EVENING * SURF AND RIP CURRENT RISK...SEAS UP TO 7 FEET JUST OFFSHORE WILL RESULT IN HIGH SURF AND AN INCREASED RISK FOR DANGEROUS RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RIP CURRENT...SOMETIMES MISTAKENLY CALLED AN UNDERTOW...IS A STRONG BUT NARROW CURRENT OF WATER FLOWING FROM THE BEACH TO THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER...AND EXHAUST AN INDIVIDUAL TRYING TO SWIM AGAINST IT. IF YOU ARE A POOR SWIMMER AND ARE CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF ITS PULL...THEN SWIM BACK TO SHORE. ANOTHER MEANS OF ESCAPE FOR GOOD SWIMMERS IS TO RIDE THE CURRENT OUT UNTIL IT DISSIPATES...THEN SWIM BACK TO SHORE OUTSIDE OF THE RIP CURRENT. DO NOT ATTEMPT TO SWIM DIRECTLY INTO THE RIP CURRENT...IT CAN EXHAUST AND DROWN EVEN THE STRONGEST SWIMMER. HEED THE ADVICE OF THE BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES. BE ESPECIALLY CAUTIOUS NEAR PIERS AND JETTIES...WHERE RIP CURRENTS CAN BE ENHANCED. IN ADDITION...VIEWERS OF LARGE SURF SHOULD STAY IN SAFE AREAS WELL AWAY FROM POSSIBLE SPLASHOVER. INDIVIDUAL WAVES MAY BE MORE THAN TWICE THE AVERAGE WAVE HEIGHT...WHICH CAN SWEEP A PERSON INTO THE WATER FROM WHAT MAY SEEM TO BE A SAFE VIEWING AREA. FALLING INTO TURBULENT AND SOMETIMES ROCKY WATERS CAN RESULT IN INJURY THAT REDUCES THE CHANCE OF SURVIVAL. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
288 WHUS41 KBOX 201413 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1013 AM EDT TUE JUN 20 2017 MAZ020-023-024-RIZ006-007-202215- /O.CON.KBOX.SU.Y.0002.000000T0000Z-170621T0000Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- 1013 AM EDT TUE JUN 20 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...OCEAN EXPOSED BEACHES ALONG THE SOUTH COAST. * TIMING...THROUGH 8 PM THIS EVENING * SURF AND RIP CURRENT RISK...SEAS UP TO 7 FEET JUST OFFSHORE WILL RESULT IN HIGH SURF AND AN INCREASED RISK FOR DANGEROUS RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RIP CURRENT...SOMETIMES MISTAKENLY CALLED AN UNDERTOW...IS A STRONG BUT NARROW CURRENT OF WATER FLOWING FROM THE BEACH TO THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER...AND EXHAUST AN INDIVIDUAL TRYING TO SWIM AGAINST IT. IF YOU ARE A POOR SWIMMER AND ARE CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF ITS PULL...THEN SWIM BACK TO SHORE. ANOTHER MEANS OF ESCAPE FOR GOOD SWIMMERS IS TO RIDE THE CURRENT OUT UNTIL IT DISSIPATES...THEN SWIM BACK TO SHORE OUTSIDE OF THE RIP CURRENT. DO NOT ATTEMPT TO SWIM DIRECTLY INTO THE RIP CURRENT...IT CAN EXHAUST AND DROWN EVEN THE STRONGEST SWIMMER. HEED THE ADVICE OF THE BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES. BE ESPECIALLY CAUTIOUS NEAR PIERS AND JETTIES...WHERE RIP CURRENTS CAN BE ENHANCED. IN ADDITION...VIEWERS OF LARGE SURF SHOULD STAY IN SAFE AREAS WELL AWAY FROM POSSIBLE SPLASHOVER. INDIVIDUAL WAVES MAY BE MORE THAN TWICE THE AVERAGE WAVE HEIGHT...WHICH CAN SWEEP A PERSON INTO THE WATER FROM WHAT MAY SEEM TO BE A SAFE VIEWING AREA. FALLING INTO TURBULENT AND SOMETIMES ROCKY WATERS CAN RESULT IN INJURY THAT REDUCES THE CHANCE OF SURVIVAL. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
773 WHUS41 KBOX 202024 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 PM EDT TUE JUN 20 2017 MAZ020-023-024-RIZ006-007-210000- /O.CON.KBOX.SU.Y.0002.000000T0000Z-170621T0000Z/ SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- 424 PM EDT TUE JUN 20 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATION...OCEAN EXPOSED BEACHES ALONG THE SOUTH COAST. * TIMING...THROUGH 8 PM THIS EVENING * SURF AND RIP CURRENT RISK...SEAS UP TO 7 FEET JUST OFFSHORE WILL RESULT IN HIGH SURF AND AN INCREASED RISK FOR DANGEROUS RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RIP CURRENT...SOMETIMES MISTAKENLY CALLED AN UNDERTOW...IS A STRONG BUT NARROW CURRENT OF WATER FLOWING FROM THE BEACH TO THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER...AND EXHAUST AN INDIVIDUAL TRYING TO SWIM AGAINST IT. IF YOU ARE A POOR SWIMMER AND ARE CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH UNTIL OUT OF ITS PULL...THEN SWIM BACK TO SHORE. ANOTHER MEANS OF ESCAPE FOR GOOD SWIMMERS IS TO RIDE THE CURRENT OUT UNTIL IT DISSIPATES...THEN SWIM BACK TO SHORE OUTSIDE OF THE RIP CURRENT. DO NOT ATTEMPT TO SWIM DIRECTLY INTO THE RIP CURRENT...IT CAN EXHAUST AND DROWN EVEN THE STRONGEST SWIMMER. HEED THE ADVICE OF THE BEACH PATROL AND SWIM ONLY AT GUARDED BEACHES. BE ESPECIALLY CAUTIOUS NEAR PIERS AND JETTIES...WHERE RIP CURRENTS CAN BE ENHANCED. IN ADDITION...VIEWERS OF LARGE SURF SHOULD STAY IN SAFE AREAS WELL AWAY FROM POSSIBLE SPLASHOVER. INDIVIDUAL WAVES MAY BE MORE THAN TWICE THE AVERAGE WAVE HEIGHT...WHICH CAN SWEEP A PERSON INTO THE WATER FROM WHAT MAY SEEM TO BE A SAFE VIEWING AREA. FALLING INTO TURBULENT AND SOMETIMES ROCKY WATERS CAN RESULT IN INJURY THAT REDUCES THE CHANCE OF SURVIVAL. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this high surf advisory went out at Jun 20, 1:56 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 20, 1:56 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
156 AM EDT Tue Jun 20 2017
.SYNOPSIS...
A cold front moves across Southern New England tonight, and then
moves offshore Tuesday. Another weak front moves across
Southern New England Wednesday. High pressure then builds over
the region later Wednesday and Thursday with seasonable
temperatures and lower humidity. Warmer temperatures return late
in the week as the high moves off to the east. Another cold
front crosses from the west over the weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
150 AM update...
Showers and isold t-storms assocd with the low level jet lifting
north into SNE. Main focus for a brief t-storm with heavy rain
through 12z will be across SE New Eng in close proximity to low
level jet and best instability.
Previous discussion...
Convection has weakened considerably as it moves into RI and
eastern MA while back edge of the showers moving through western
MA. Flash flood watch has been cancelled. Still some marginal
instability combined with low level jet and good moisture flux
for showers and a few t-storms to persist and move across
eastern and SE New Eng into the early morning hours as
convection lifts NE from the mid Atlc coast. Adjusted PoPs for
latest radar trends and hi-res guidance.
Other concern for tonight is areas of fog which may be locally
dense along the south coast. Cold front not expected to reach
the south coast until Tue morning so higher dewpoints will
persist which will allow for areas of fog, locally dense, to
persist overnight.
Gusty SW winds in the coastal plain will slowly diminish
overnight as the low jet shifts eastward, but the gusty winds
will continue overnight for the Cape/Islands.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Cold front pushes east of southern New England during the day. Much
drier air works its way into the region. Low chance for scattered to
isolated showers eastern MA/RI, mainly in the morning. However a cap
around 10-15 kft accompanied by drier air aloft will limit the
vertical extent of any convection. Breezy with W/SW wind gusts 20-25
mph.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Big Picture...
A mainly zonal pattern over the Northern USA through the week. A
shortwave within this flow moves across New England during midweek
and off to the east Thursday. Closed low ejects from the Gulf of
Alaska through Canada by midweek and swings a shortwave axis through
New England toward Saturday. Another shortwave approaches from the
west on Monday.
Contour heights are near normal midweek, and then climb above normal
late week and the weekend. Expect temperatures near normal midweek
and above normal by the weekend.
Model mass fields show agreement through Thursday, with the ECMWF
and GFS in general agreement through Friday. Increasing differences,
especially regarding timing of weather features, and resulting
decreasing confidence after Friday.
Details...
Tuesday night-Wednesday...Moderate-High confidence.
RH fields and cross sections show some lingering shallow moisture
Tuesday night. We will be in the right entrance region of the upper
jet, which will provide upper venting, but with little to work on we
will expect patchy clouds and no pops.
Upper trough and its cold pool move overhead Wednesday. The surface
reflection will provide some low level convergence, while the cold
air aloft will combine with daytime heating to destabilize the
airmass. Moisture remains limited but concentrated near the top
of the mixed layer. Lifted Index shows negative values while
Totals show mid to upper 40s and a couple of patches around 50.
We will show low-end chance pops for showers/tstms. Any showers
may linger into the evening but then diminish. Mixing to 775 mb
with temperatures supporting sfc temps in the lower 80s.
Thursday...Moderate-High confidence.
High pressure builds over the region. Expect dry weather with temps
aloft supporting upper 70s and lower 80s.
Friday...Moderate confidence.
Diverging mass fields depicted by the various models, but all agree
on surface low pressure passing across Northern Quebec. This puts
our area in the warm sector with dew points back in the 60s. Upper
jet is over or north of the St Lawrence Valley and rather far off
for dynamic support. But consensus model sfc pressure and thickness
fields show a lee trough along the coastal plain with cold front
trailing in the Eastern Great Lakes. Lifted Index is negative and
Totals are in the upper 40s. With this pattern we expect showers
with scattered thunder, especially Friday afternoon/evening. The
actual cold frontal passage looks like either later Friday night or
early Saturday.
Saturday through Monday...Low confidence.
Model mass fields continue to diverge, but consensus suggests the
cold front moving offshore early Saturday with an end to
precipitation and slight lessening of the dew points to near 60 by
Saturday evening and into the 50s Sunday and Monday. Weak high
pressure surface and aloft should bring dry weather Saturday night
and Sunday. Of concern are signs of shortwaves in the flow that
might cross New England Sunday night and Monday. These would support
a chance of showers as they pass. We will show chance pops for
showers much of the area Sunday night which lift out to the
northeast Monday.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...
Through 12z...Widespread MVFR/IFR cigs with areas of LIFR
stratus and fog near the south coast. Sct showers moving north
into SNE with an isold t-storm possible S New Eng and
particularly the Cape/Islands.
Today...Moderate Confidence.
Improving to VFR 12-15z but areas of IFR may persist over the
Cape and especially ACK until 15-18z. SW wind gusts to 25 kt
developing in the afternoon.
Tonight...High confidence.
Mainly VFR but some fog is possible over ACK.
Wednesday...High confidence.
VFR with sct-bkn cigs 5-7k ft developing. An isold t-storm
possible in the afternoon. W/SW gusts to 20 kt.
KBOS Terminal...Moderate confidence. Lower cigs should improve
to VFR by 12-14z.
KBDL Terminal...Moderate confidence. Lower cigs should improve
to VFR around 12z.
Outlook /Wednesday Night through Saturday/...
Wednesday through Thursday...Moderate-High confidence.
VFR. Developing daytime cumulus clouds Wednesday with scattered or
widely scattered showers/thunder. One of these showers may briefly
lower vsbys to MVFR levels. Southwest wind Tuesday night/Wednesday
gusting to 20 knots...turning from the west late Wednesday and
becoming variable Thursday. Patches of IFR in fog are possible each
night, especially on the South Coast.
Friday... Moderate confidence.
Cold front to our northwest with warm humid air in place over our
area. Scattered showers/tstms possible, especially in the
afternoon/evening. Generally VFR, but with brief MVFR/IFR in
afternoon/evening showers/tstms. Southwest winds gusting to 20
knots.
Saturday... Low confidence.
Conditions improving to VFR as the cold front moves offshore.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Wednesday/...
Tonight...High confidence.
Strong low level jet will result in S/SW wind gusts of 20 to 30
knots into tonight. Persistent S/SW flow will build seas to between
5 and 8 feet across our open waters. Small craft headlines remain
posted for all waters.
The other big concern for mariners will be areas of fog, which will
be locally dense at times across our S waters. Scattered
thunderstorms are possible across the waters late this evening,
diminishing to showers Tuesday morning.
Tuesday...Moderate confidence.
Overall SW winds around 10 to 15 kts with gusts 20 to 25 kts, with
strongest winds during the day. Seas 4-7 ft linger thru the day on
the outer coastal waters. SCA headlines posted for outer coastal
waters as well as RI/BI Sounds on Tuesday.
Outlook /Wednesday Night through Saturday/...
Tuesday night and Wednesday...Moderate-High confidence.
Winds from the southwest with gusts reaching 25 knots on the Cape
and Islands waters Wednesday. Winds shift from the west late
Wednesday as a weak cold front moves through. Possible shower or
thunderstorm with the front as it moves through. Seas 5 to 6 feet on
the outer waters and on RI and Block Island Sounds.
Thursday...Moderate-High confidence.
Winds diminish and become shifting as high pressure moves overhead.
Seas 4 feet or less.
Friday-Saturday...Low-moderate confidence.
Cold front in the St Lawrence Valley sweeps southeast, crossing the
waters Friday night or Saturday morning. Areas of poor visibility
in fog Friday, then locally poor in scattered showers/thunderstorms
Friday evening/night as the cold front moves through.
Non-thunderstorm winds will gust from the southwest 20-25 knots
Friday afternoon and night ahead of the front, then less than 20
knots from the west-northwest Saturday. Seas less than 5 feet both
days.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for
ANZ231>234-251.
Small Craft Advisory until 2 AM EDT early this morning for
ANZ230-236.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ235-
237-250-254>256.
&&
SYNOPSIS...WTB/NMB
NEAR TERM...KJC
SHORT TERM...NMB
LONG TERM...WTB
AVIATION...WTB/KJC
MARINE...WTB/NMBHazardous weather outlook, Jun 19, 9:04 PM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 904 PM EDT Mon Jun 19 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-210115- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 904 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-210115- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 904 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Jun 19, 9:19 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
919 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG ASHFIELD 42.53N 72.78W
06/19/2017 FRANKLIN MA AMATEUR RADIO
TREE DOWN WITH A POWER OUTAGE IN AREA OF ROUTE 112
0220 PM TSTM WND DMG HEATH 42.67N 72.83W
06/19/2017 FRANKLIN MA AMATEUR RADIO
POWER LINES DOWN ON WEST BRANCH ROAD AT ROUTE 8A NORTH
0225 PM TSTM WND DMG CHARLEMONT 42.63N 72.88W
06/19/2017 FRANKLIN MA AMATEUR RADIO
TREES DOWN ON WIRES ROUTE 8A NORTH
0300 PM TSTM WND DMG DEERFIELD 42.55N 72.60W
06/19/2017 FRANKLIN MA AMATEUR RADIO
TWO TREES DOWN... ONE WITH WIRES DOWN BLOCKING HOOSAC
ROAD
0500 PM TSTM WND DMG MIDDLEFIELD 42.35N 73.02W
06/19/2017 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN BLOCKING RIVER ROAD AND MIDDLE ROAD
0510 PM TSTM WND DMG GRANBY 41.95N 72.78W
06/19/2017 HARTFORD CT AMATEUR RADIO
TREE BRANCH DOWN PARTIALLY BLOCKING ROUTE 20 NEAR THYE
HARTLAND LINE
0510 PM TSTM WND DMG WESTFIELD 42.14N 72.76W
06/19/2017 HAMPDEN MA AMATEUR RADIO
LARGE TREE AND WIRES DOWN ON EAST MOUNTAIN ROAD
BLOCKING ROAD
0515 PM TSTM WND DMG EASTHAMPTON 42.27N 72.68W
06/19/2017 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON HOUSE AND FENCE ON WILLSTON AVENUE
0517 PM TSTM WND DMG GRANBY 41.95N 72.78W
06/19/2017 HARTFORD CT AMATEUR RADIO
TREE DOWN ON LOOMIS ROAD PARTIALLY BLOCKING ROAD
0525 PM TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
06/19/2017 HAMPDEN MA AMATEUR RADIO
NEPTUNE AVENUE TREE DOWN ON WIRES AND LARGE LIMB DOWN
ON PROSPECT AVENUE AND QUARRY ROAD
0525 PM TSTM WND DMG HOLYOKE 42.21N 72.64W
06/19/2017 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON CANAL STREET PARTIALLY BLOCKING ROAD
0526 PM TSTM WND DMG AGAWAM 42.07N 72.62W
06/19/2017 HAMPDEN MA AMATEUR RADIO
LARGE LIMB DOWN ON ROWLEY AND RANDALL STREET BLOCKING
ROAD
0528 PM TSTM WND DMG AGAWAM 42.07N 72.62W
06/19/2017 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON THALIA DRIVE
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:05 AM EDT | Small Craft Advisory | BOX | 17 hr |
Nearby
High Surf Advisories in Massachusetts, 2017High Surf Advisories in Rhode Island, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.